# SDR AALA20120531001

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 61,062 hours, 31,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1510 CANT FRAME AT 2 EA TAIL CONE ALIGNMENT PINS ABOVE LEFT LOWER TAIL CONE LATCH CRACKED.  STOPPED DRILLED CRACKS AND INSTALLED DOUBLERS PER SRM 53-01-00.
